MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SPINEMASK (TM) TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO SPINEMASK (TM) TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 6002-390-000
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility the device was inaccurate during a procedure.During a posterior fusion percutaneous case the device was found to have been inaccurate for a screw and tap placement and use of the device was aborted.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
Additional information added for d4, d10, h3, h4 device evaluation: follow-up report submitted to document device evaluation results.H3 other text : discarded by user.
 
Event or Problem Description

Brand Name
SPINEMASK (TM) TRACKER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9823813
Report Number0001811755-2020-00683
Device Sequence Number3068343
Product Code OLO
UDI-Device Identifier37613252731437
UDI-Public37613252731437
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6002-390-000
Device Catalogue Number6002-390-000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/21/2020
Supplement Date Received by Manufacturer11/18/2020
Initial Report FDA Received Date03/12/2020
Supplement Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1